Patrizia DI GIRONIMO | Publications
Patrizia DI GIRONIMO Publications
2007 | |
Articolo in rivista | |
Weighted sistem of elliptic equations: an exisistence and uniqueness theorem FAR EAST JOURNAL OF MATHEMATICAL SCIENCES: FJMS. Vol. 26. Pag.319-329 ISSN:0972-0871. | |
DI GIRONIMO, Patrizia | |
Versione online | |
Show it in Product Database (IRIS) |
2007 | |
Articolo in rivista | |
QUASIHARMONIC FIELDS: A HIGHER INTEGRABILITY RESULT BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B. Vol. 10. Pag.843-851 ISSN:0392-4041. | |
DI GIRONIMO, Patrizia | |
Show it in Product Database (IRIS) |